# SDR SWIA202054746

- Difficulty date: November 11, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support Channel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDE SEAT TRACK SUPPORT CHANNEL IS CORRODED FROM FS 785.15 TO FS 797.00.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED CABIN SIDE SEAT TRACK SUPPORT CHANNEL FROM FS 785.15 TO FS 797.00, IAW CRJ 700 AMM.
